# SDR DALA1121939870

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 200 RBL 47 TO 57 FLOOR SUPPORT HAS CORROSION.  REMOVED FLOOR SUPPORT IAW DC-9 SRM 51-30-5.  REMOVED CORROSION IAW DC-9 SRM 51-10-3.  ORIG MAT .060 MAT REMOVED .050 MAT REMAIN.010.  FOUND TO BE OUT OF LIMITS L=8.00 W: 1.75D= .050 IAW DC-9 SRM 53-01 FIG 1.  FABBED NEW FLOOR SUPPORT S2652479 7075-T6.  INSTALLED NEW SUPPORT IAW DC-9 SRM 51-30-5.
